MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM LEFT SZ 6
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: lgc tibial fit tray cem sz 6f / 5t (cat# 02-012-45-6050 / serial# (b)(6), three peg patella 41mm (cat# 200-02-41 / serial# (b)(6), 3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(6), 3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial# (b)(6).
 
Event or Problem Description
As reported by legal brief, on (b)(6) 2017, patient underwent a left knee replacement surgery and was implanted with an optetrak device.In (b)(6) 2019, a bone scan revealed stress shielding and posterior and superior femoral effusion.Patient was diagnosed with continued pain in left knee and continued effusion of left knee.Thus, due to worsening pain, effusion, chronic synovitis, swelling, loss of range of motion, left foot drop, and findings of ¿radiographs and physical exam of left total knee arthroscopy are consistent with polyethylene wear¿, patient is scheduled for a left knee replacement revision surgery in (b)(6) 2023 to remove the defective optetrak device.Upon information and belief, the effusions, synovitis, swelling, pain, and limited range of motion are due to polyethylene wear.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and femoral loosening.The femoral loosening may have been the result of an insufficient bond between the femoral component and the bone.The reported prosthesis wear cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for 5.5 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21426348
Report Number1038671-2025-01120
Device Sequence Number15417584
Product Code JWH
UDI-Device Identifier10885862001184
UDI-Public10885862001184
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 6
Device Catalogue Number02-010-01-0260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/04/2025
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale